# SDR AALA201906049003

- Difficulty date: June 3, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737823
- Aircraft serial: 30912
- Aircraft time: 29,850 hours, 11,882 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CRUISE, TOTAL FUEL MINUS FUEL USED DIFFERED BY AS MUCH AS 1,900 LBS. FMC FUEL PREDICTION DURING CRUISE TO DECENT DIFFERED BY AS MUCH AS 1800 LBS. TRANSFERRED 3 TIMES TO KEEP FUEL BALANCED. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER MM 28-41-00-810-801.
